# SDR TRAX200800256

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 16,600 hours, 13,392 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SOV FAIL STATUS.  CARGO CONDITION AIR SOV, DEFERRED CLOSED.  REMOVED AND REPLACED CARGO RECIRCULATED AIR SOV IAW AMM 21-55-07 OPS CHECK GOOD AT THIS TIME. DEFER CLEARED, PLACARD REMOVED.
